# SDR UPS98225441

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 9 SPOILER HAS AN AREA OF DELAMINATION 6 IN FROM L/E AT I/B END.  REPAIRED IAW SRM 57-50-6.
